| Model Number |
799-EMVP-04-01 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an unrecognized "short in system" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Correction: d2.The customer was contacted for return of the suspect product.The customer has responded and indicated that this claim should be cancelled as this device will be returned to its owner, who will coordinate the repair activities directly.The product will not be returning to zoll.